Yamilet Quintana
Title
Cited by
Cited by
Year
A survey on the Weierstrass approximation theorem
D Pérez, Y Quintana
arXiv preprint math/0611038, 2006
372006
Weierstrass’ theorem with weights
A Portilla, Y Quintana, JM Rodrıguez, E Tourıs
Journal of Approximation Theory 127 (1), 83-107, 2004
172004
On the Pollard decomposition method applied to some Jacobi--Sobolev expansions
F Marcellán, Y Quintana, A Urieles
Turkish Journal of Mathematics 37 (6), 934-948, 2013
162013
Interior controllability of a broad class of reaction diffusion equations
H Leiva, Y Quintana
Mathematical Problems in Engineering 2009, 2009
162009
About extensions of generalized Apostol-type polynomials
P Hernández-Llanos, Y Quintana, A Urieles
Results in Mathematics 68 (1-2), 203-225, 2015
152015
Zero location and asymptotic behavior for extremal polynomials with non-diagonal Sobolev norms
A Portilla, Y Quintana, JM Rodríguez, E Tourís
Journal of Approximation Theory 162 (12), 2225-2242, 2010
152010
Concerning Asymptotic Behavior for Extremal Polynomials Associated to Nondiagonal Sobolev Norms
A Portilla, Y Quintana, JM Rodríguez, E Tourís
Journal of Function Spaces and Applications 2013, 2013
122013
Weighted Weierstrass' theorem with first derivatives
A Portilla, Y Quintana, JM Rodríguez, E Tourís
Journal of mathematical analysis and applications 334 (2), 1167-1198, 2007
122007
WEIERSTRASS'THEOREM IN WEIGHTED SOBOLEV SPACES WITH K DERIVATIVES
A Portilla, Y Quintana, JM Rodríguez, E Touris
The Rocky Mountain Journal of Mathematics, 1989-2024, 2007
112007
On W1, p-convergence of Fourier–Sobolev expansions
F Marcellán, Y Quintana, A Urieles
Journal of Mathematical Analysis and Applications 398 (2), 594-599, 2013
102013
Polinomios ortogonales no estándar. propiedades algebraicas y analíticas
F Marcellán, Y Quintana, AW de Hahn
XXII escuela venezolana de matemáticas, 2009
102009
Asymptotics for Laguerre–Sobolev type orthogonal polynomials modified within their oscillatory regime
EJ Huertas, F Marcellán, MF Pérez-Valero, Y Quintana
Applied Mathematics and Computation 236, 260-272, 2014
82014
Recurrence relations and outer relative asymptotics of orthogonal polynomials with respect to a discrete Sobolev type inner product
F Marcellán, MF Pérez-Valero, Y Quintana, A Urieles
Bulletin of Mathematical Sciences 4 (1), 83-97, 2014
82014
Controllability of Laguerre and Jacobi equations
D Barcenas, H Leiva, Y Quintana, W Urbina
International Journal of Control 80 (8), 1307-1315, 2007
82007
Zero localization and asymptotic behavior of orthogonal polynomials of Jacobi-Sobolev
H Pijeira, Y Quintana, W Urbina
Revista Colombiana de Matemáticas 35 (2), 77-97, 2001
82001
On an operational matrix method based on generalized Bernoulli polynomials of level m
Y Quintana, W Ramírez, A Urieles
Calcolo 55 (3), 30, 2018
62018
A Cohen type inequality for Laguerre--Sobolev expansions with a mass point outside their oscillatory regime
EJH CEJUDO, FM ESPANOL, MFP VALERO, Y Quintana
Turkish Journal of Mathematics 38 (6), 994-1006, 2014
62014
Measurable diagonalization of positive definite matrices
Y Quintana, JM Rodríguez
Journal of Approximation Theory 185, 91-97, 2014
52014
Aproximación polinomial y ortogonalidad estándar sobre la recta
Y Quintana
Escuela Matemática de América Latina y El Caribe. EMALCA-Colombia. Editorial …, 2013
52013
Weierstrass' theorem in weighted Sobolev spaces with k derivatives: announcement of results
A Portilla, Y Quintana, JM Rodríguez, E Tourís
Kent State University, 2006
52006
The system can't perform the operation now. Try again later.
Articles 1–20